# SDR 2008UALA03287

- Difficulty date: June 7, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 49,805 hours, 7,349 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN BC GALLEY WHEN ALL COFFEEMAKERS ON.   CHECKED COFFEEMAKERS, HOT PLATES, OVENS, CEILING LIGHTS, GALLEY LIGHTS AND A CHILLER ALL OK.  NO BURNING SMELL ON ARRIVAL.  COULD NOT DUPLICATE PROBLEM.  AC OK FOR SERVICE.
